# SDR QXEA9801495

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP ANGLE AT THE BASE OF THE VERTICAL STABILIZER LEADING EDGE HAS A SMALL CRACK.  REPAIRED IAW FOKKER SRM 51-31-01.
